# SDR UIEA2014071200325

- Difficulty date: July 12, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,895 hours, 21,755 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START 3 TIMES AFTER LANDING.  TROUBLE SHOT IAW 49-11-00 FAULT TREE 958.  APU STARTED NORMAL ON 3 ATTEMPTS.
